# SDR AU981093

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lkheed C121C
- Engine: Wright R3350*
- Propeller: Hamstd 43E60
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cover
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER ROCKER COVER CRACKED AND LEAKING.
